# SDR FDEA201406201502

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 67,732 hours, 12,119 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: ABH7357513
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LG RETRACTED NORMALLY BUT ALL 4 PRIMARY INDICATIONS & SYNOPTIC PAGE CONFIG REMAINED RED.  CYCLED GEAR IAW QRH.  DOWN GREEN & RETRACT RED.  INSPECTED GEAR HANDLE & FOUND TO BE STICKING OUT WHEN PULLED & WOULD NOT SEAT ALL THE WAY BACK IN CAUSING UNSAFE GEAR INDICATION TO STAY ON.  CLEANED & LUBED GEAR HANDLE, THEN COMPLETED SEVERAL GEAR SWINGS.  COMPLETED A SYS TEST OF THE PSEU & TEST WAS GOOD.
